# SDR SWAA2024053182601

- Difficulty date: May 4, 2024
- Submitted: May 31, 2024
- Operation: Air carrier
- Aircraft: N8693A
- Make and model: Boeing 737-8H4
- Aircraft serial: 36921
- Aircraft time: 26,036 hours, 12,784 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Part number: UNKNOWN
- Condition: Corroded
- Location: Aft Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO THRESHOLD WEB HAS CORROSION IN AND AROUND NUTPLATE HOLES AT NUMEROUS LOCATIONS.   REMOVED SURFACE CORROSION AROUND DISCREPANT NUTPLATE HOLE LOCATIONS PER SRM 51-10-02; FOUND TO BE OUT OF ALLOWABLE LIMITS PER SRM 53-60-12-1A-1. MATERIAL REMOVED .010' AND REMAINING THICKNESS IS .030' THRESHOLD WEB REQUIRED TO BE REPLACED.   REMOVED AFT CARGO THRESHOLD WEB PER SRM 51-40-02.  LOCATED; DRILLED; AND COUNTERSUNK NEW AFT CARGO THRESHOLD WEB IAW SRM 51-40-05 AND SRM 51-40-08. TREATED AND PRIMED NEW HOLES IAW SRM 51-20-01. LOCATED; DRILLED; AND COUNTERSUNK NEW AFT CARGO THRESHOLD WEB IAW SRM 51-40-05 AND SRM 51-40-08. TREATED AND PRIMED NEW HOLES IAW SRM 51-20-01. INSTALLED NEW AFT CARGO THRESHOLD WEB IAW SRM 51-40-02.   INSTALLED NEW AFT CARGO THRESHOLD WEB IAW SRM 51-40-02.
